# SDR AALA991931

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STABILIZER DENT IN SKIN 34 INCHES AFT OF RIGHT AMERICAN FLAG IN SKIN STA 1223 WITH CRACK IN DENT.  INSTALLED DOUBLER PER SRM 54-10-3.   TST:  72,089.43 HOURS.  CYCLES:  46,585.  (X)
